# SDR SWAA2022031585879

- Difficulty date: August 21, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 68,536 hours, 40,690 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY AFT FLOOR PANEL CRACKED THROUGH. / REMOVED AND REPLACED FORWARD CARGO FLOOR AFT OF DOOR PER AMM 25-52-10
